I’m sorry. I DID miss your question. In addition to organizational crazies here, my computer modem was rendered inoperable by a lightning strike and I was having to sneak quick sign-ons from my son’s computer.
Anyway, about the PTU. I would definitely have insisted on seeing the doctor about the mouth rash/burning. That specific symptom is not a listed side effect, but since lowered immune response to infection IS, it should be investigated (and that might include a white blood cell count).
As far as the “dazed and confused” brain , PTU affected ME that way. It was like I was trying to move thoughts through cotton bales while I was on that ATD. People here on the board told me that this was just the disease itself at work, which IS a possibility. But in my case, going off the PTU eliminated the problem permanently. In retrospect, the PTU really did not agree with me. I did this, however, with my endo’s knowledge. And I went immediately into RAI. I decided that feeling the way I did on the ATD meant that it was not a long-term option for me. I also could have asked to be switched to the other ATD, to see if that worked differently, and better. But you need to work with your doctor. You do have options — other things to try. There is definitely no “one size fits all” treatment for Graves’. We all respond differently, and what works well for one of us, may not work as well for someone else.